Alert archive / Georgia / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 83, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Apr 15, 2007, 3:51 AM EDT for Dodge County, Georgia. It was in force for 39 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 15, 2007, 3:51 AM EDT (07:51 UTC)
- Expired
- Apr 15, 2007, 4:30 AM EDT
- In force
- 39 min
- Issued by
- NWS Atlanta, GA
- Area
- Counties, with a storm outline in the text
County Dodge County, GA
The radar
The Robins AFB radar (KJGX), 63 km from the middle of the area, began a volume at 07:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 15, 4:25 AM EDT | TORNADO | 1 S Eastman, GA | TOTAL PATH LENGTH WAS 4.5 MILES WITH A MAXIMUM PATH WIDTH OF 200 YARDS. THE TORNADO WAS RATED EF2 WITH A MAXIMUM WIND SPEED OF 120 MPH. THE COUNTY ROAD DEPARTMENT GARAGE WAS DESTROYED. A NEARBY HOME SUFFERED SIGNIFICANT DAMAGE WITH PART OF ITS ROOF AND PATIO R |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 14, 11:45 PM EDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 7.9 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 19 J/kg
- Mixed-layer CIN
- -75 J/kg
- Mixed-layer LCL
- 785 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 247 m²/s²
- 0-3 km storm-relative helicity
- 405 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KFFC 150751 SVRFFC GAC091-150830- /O.NEW.KFFC.SV.W.0083.070415T0751Z-070415T0830Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 351 AM EDT SUN APR 15 2007 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... DODGE COUNTY IN CENTRAL GEORGIA * UNTIL 430 AM EDT * AT 347 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED 20 MILES SOUTHWEST OF EASTMAN...MOVING NORTHEAST AT 60 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PLAINFIELD. IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. LAT...LON 3212 8335 3192 8323 3213 8293 3232 8308 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 14, 11:18 PM EDT, 4 hours 33 minutes earlier.
Area forecast discussion, Apr 14, 11:18 PM EDT, 4 hours 33 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1118 PM EDT SAT APR 14 2007 .UPDATE... SENDING A QUICK UPDATE TO ACCOUNT FOR UPDATED WATCH...AND ADJUST POPS BASED ON CURRENT CONDITIONS. SIGNIFICANT 850 LL JET AND 500 CAA ALOFT...BUT PLACEMENT OF RIGHT EXIT REGION OF 250 JET MAY HAVE PROVIDED ENOUGH SYNOPTIC SUBSIDENCE TO PREVENT MORE WIDESPREAD THUNDER ACTIVITY. ZONES ALREADY OUT. && .PREV DISCUSSION... /ISSUED 630 PM EDT SAT APR 14 2007/ SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/... PRIMARY CONCERN IS THE THREAT FOR SEVERE WEATHER AND HEAVY RAINFALL THROUGH TONIGHT AND STRONG WINDS ON SUNDAY. STRONG UPPER SYSTEM MOVING ALONG VERY SIMILAR TO MODEL PROGS SO FAR. HOWEVER...BULK OF TSRA ACTIVITY BECOMING CLUSTERED OVER SRN AL. FEELING IS THAT THIS COMPLEX OF STORMS MAY INTERFERE WITH MOISTURE RETURN AND LOW LEVEL JET DEVELOPMENT ACROSS GA LATER THIS AFTERNOON AND EVENING. ON THE FLIP SIDE...18Z RAOB FROM FFC SHOWS -3 LI AND 240 M2/S2 0-3KM SRH WITH NO MODIFICATION. TEMPS HAVE WARMED QUITE A BIT ABOVE FCST AND THE 500 J/KG SFC-BASED CAPE LINE HAS CREPT NORTH TO COLUMBUS TO DUBLIN LINE. EXPECT INSTABILITY TO INCREASE SOME MORE TODAY WITH ISOLATED SVR STORMS LIKELY NORTH OF COLUMBUS TO MACON TO EASTMAN. SOUTH OF THIS LINE...VERY LARGE SUPERCELL STORM MAY IMPACT FAR SW ZONES INCLUDING STEWART AND CHATTAHOOCHEE COUNTIES AROUND 7 TO 8 PM. THICK CLOUDS ARE ERODING IN FAR SRN CWA AND TEMPS HAVE RISEN TO WELL INTO 80S IN THIS AREA. WILL CONTINUE TO HIGHLIGHT ENHANCED THREAT IN THIS AREA. 12Z GFS AND NAM PRETTY CLOSE ON TIMING AND NOTICEABLY SLOWER THAN 00Z AND 06Z RUNS. 18Z HPC QPF USED FOR FCST...STILL SHOWING LARGE SWATCH OF 1 TO 2.5 INCHES OF RAIN DURING THE EVENT. SHOULD BE PROGRESSIVE ENOUGH TO PRECLUDE ANY THREAT OF FLOODING OR FLASH FLOODING. ALSO AS EARLIER MENTIONED...COMPLEX OF STORMS OVER SC AL MAY DISRUPT FLOW AND VERTICAL MOTION FURTHER NORTH. PRECIP SHOULD END SUNDAY WITH JUST A FEW SCT SHRA DURING THE DAY. STRONG CAA AND RAPIDLY DEEPENING SFC LOW IN THE MID ATLANTIC WILL PRODUCE STRONG WINDS SUNDAY. MAV GUIDANCE STILL PROGGING 22-27KT SUSTAINED WINDS. HAVE HOISTED WIND ADVISORY FOR ENTIRE AREA FOR SUNDAY FROM 10AM TO 8PM. COULD GO ON A LITTLE LONGER IN MOUNTAINS SO LATER SHIFTS SHOULD MONITOR THIS. LONG TERM /TUESDAY THROUGH SATURDAY/... PATTERN SHOULD BE PRETTY QUIET IN LONG TERM PERIOD. NEXT CHC FOR PRECIP WILL BE ON WED AS GFS/ECMWF BRING SYSTEM ACROSS THE SRN STATES. 12Z GFS A BIT STRONGER WITH THIS SYSTEM COMPARED WITH THE RUN FROM 24 HOURS AGO. WILL CONTINUE WITH SLT CHC TO CHC POPS ALTHOUGH WILL LIKELY HAVE TO RAISE POPS SIGNIFICANTLY IF THIS TREND CONTINUES. AS WAS THE CASE YESTERDAY...INSTABILITY APPEARS TOO WEAK TO PRODUCE MUCH CONVECTION. BY THE END OF THE WEEK ..BELOW NORMAL TEMPS LOOK ON TAP FOR THE AREA AGAIN. SNELSON AVIATION... CIGS WILL SLOWLY DROP AS RAIN INCREASES THIS EVENING. MVFR MOST LIKELY...AS STRONGEST TSRA APPEAR POISED TO CROSS CENTRAL GA AND WILL STAY SOUTH OF METRO AREA. MAY SEE PERIODIC IFR IN HEAVY TSRA...BUT IT WILL BE SHORT LIVED. WINDS WILL VEER GRADUALLY THROUGHOUT THE EVENING AND INCREASE AFTER FRONTAL PASSAGE AROUND SUNRISE. MAY SEE GUSTS UP TO 30KT. NOT EXPECTING SIGNIFICANT VSBY PROBLEMS OVERNIGHT OTHER THAN IN BRIEF TSRA. STRATUS DECK WILL PERSIST OVERNIGHT AND BETTER PART OF SUNDAY BEHIND THE FRONT. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 55 60 38 70 41 / 100 40 0 5 5 ATLANTA 50 54 38 63 46 / 80 20 0 5 5 BLAIRSVILLE 48 50 34 60 36 / 70 50 5 5 5 CARTERSVILLE 48 51 33 66 40 / 60 40 0 5 5 COLUMBUS 54 56 40 69 48 / 90 20 0 5 5 GAINESVILLE 50 53 38 66 44 / 100 40 5 5 5 MACON 56 62 37 69 46 / 100 20 0 5 5 ROME 50 53 35 67 44 / 50 50 0 5 5 PEACHTREE CITY 49 54 35 66 40 / 80 20 0 5 5 VIDALIA 62 68 39 69 48 / 100 40 5 5 5 && .FFC WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 10 AM TO 8 PM EDT SUNDAY FOR ALL OF NORTH AND CENTRAL GEORGIA. && TDP
Hazardous weather outlook, Apr 14, 10:45 PM EDT, 5 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1045 PM EDT SAT APR 14 2007 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-151045- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1045 PM EDT SAT APR 14 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...REST OF TONIGHT A FEW SEVERE THUNDERSTORMS EXPECTED SOUTH OF A LINE FROM AMERICUS TO SWAINSBORO THROUGH 2 AM. ISOLATED THUNDERSTORMS POSSIBLE ACROSS THE REST OF NORTH AND CENTRAL GEORGIA TONIGHT. .SYNOPSIS... A STRONG LOW PRESSURE SYSTEM WAS LOCATED OVER EASTERN KENTUCKY SOUTHWARD INTO SOUTHERN ALABAMA LATE THIS EVENING. MOIST UNSTABLE AIR FROM THE GULF WILL CONTINUE TO SPREAD NORTHWARD OVER GEORGIA AHEAD OF THIS LOW. .PRIMARY HAZARDS... THE PRIMARY THREAT ACROSS AREAS SOUTH OF AMERICUS TO SWAINSBORO WILL BE DAMAGING WINDS. ISOLATED TORNADOES WILL ALSO BE POSSIBLE. .DISCUSSION... A LARGE AREA OF RAIN WITH EMBEDDED THUNDERSTORMS WAS AFFECTING MUCH OF CENTRAL GEORGIA. HOWEVER...AREAS SOUTH OF AMERICUS TO SWAINSBORO REMAIN WARM AND UNSTABLE WITH SOUTHERLY WINDS FEEDING SHOWERS AND THUNDERSTORMS. VERTICAL WIND SHEAR IN THIS REGION IS MARGINALLY FAVORABLE FOR ROTATING THUNDERSTORMS WHICH COULD PRODUCE DAMAGING WINDS AND POSSIBLY A TORNADO. AS THE THUNDERSTORMS PROPAGATE SOUTHWARD OVERNIGHT...THIS AREA WILL STABILIZE AND THE THREAT FOR SEVERE WEATHER SHOULD END AFTER 2 AM. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS NETWORKS ACROSS CENTRAL GEORGIA SOUTH OF AMERICUS TO SWAINSBORO SHOULD REMAIN ACTIVE THROUGH AT LEAST MIDNIGHT. SPOTTERS ACROSS OTHER AREAS OF NORTH AND CENTRAL GEORGIA MAY STAND DOWN. SNELSON
In the hours before
Local storm report, Apr 15, 2:16 AM EDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
216 AM EDT SUN APR 15 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0129 AM TSTM WND DMG EASTMAN 32.20N 83.18W
04/15/2007 DODGE GA COUNTY OFFICIAL
ONE TREE BLOWN DOWN ON A ROAD IN EASTMAN.
0155 AM TSTM WND DMG 4 NNW LOWERY 32.41N 82.83W
04/15/2007 LAURENS GA EMERGENCY MNGR
EMERGENCY MANAGER REPORTED THAT A MOBILE HOME WAS FLIPPED
WITH POSSIBLY ONE PERSON TRAPPED INSIDE. NUMEROUS TREES
WERE ALSO DOWN IN THE AREA. POSSIBLE TORNADO.
&&
SRYANLocal storm report, Apr 15, 2:37 AM EDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
237 AM EDT SUN APR 15 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0138 AM TSTM WND DMG EASTMAN 32.20N 83.18W
04/15/2007 DODGE GA AMATEUR RADIO
NUMEROUS TREES DOWN...GUST TO 50 MPH ESTIMATED.
0145 AM TSTM WND DMG EASTMAN 32.20N 83.18W
04/15/2007 DODGE GA AMATEUR RADIO
OVERTURNED MOBILE HOME WITH POSSIBLE OCCUPANTS INSIDE.
PLATE GLASS WINDOWS BLOWN OUT OF STORE FRONTS IN A
SHOPPING CENTER.
&&
SRYANLocal storm report, Apr 15, 2:56 AM EDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
256 AM EDT SUN APR 15 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 AM TSTM WND DMG 2 NW EASTMAN 32.22N 83.20W
04/15/2007 DODGE GA PUBLIC
NUMEROUS TREES DOWN...ONE TREE DOWN ON A HOME.
0155 AM TSTM WND DMG DUBLIN 32.54N 82.92W
04/15/2007 LAURENS GA PUBLIC
NUMEROUS TREES DOWN ON HOMES...POSSIBLE TORNADO.
0215 AM TSTM WND DMG SOPERTON 32.38N 82.59W
04/15/2007 TREUTLEN GA COUNTY OFFICIAL
NUMEROUS TREES DOWN AND HOMES DAMAGED...POSSIBLE TORNADO.
&&
SRYANSpecial weather statement, Apr 15, 3:08 AM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 308 AM EDT SUN APR 15 2007 GAZ106-150745- 308 AM EDT SUN APR 15 2007 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 40 MPH WINDS IN CRISP COUNTY UNTIL 345 AM EDT... AT 304 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES WEST OF RAINES...MOVING NORTHEAST AT 55 MPH. THIS STORM IS CAPABLE OF PRODUCING PEA SIZED HAIL AND WIND GUSTS UP TO 40 MPH AS IT MOVES ACROSS CRISP COUNTY. A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Local storm report, Apr 15, 3:12 AM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
312 AM EDT SUN APR 15 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 AM TSTM WND DMG 4 S DUBLIN 32.48N 82.92W
04/15/2007 LAURENS GA AMATEUR RADIO
*** 2 INJ *** TWO MOBILE HOMES DESTROYED...TWO PEOPLE
INJURED IN ONE OF THE HOMES. NUMEROUS TREES AND POWER
LINES DOWN. DAMAGE CONCENTRATED IN MCLENDON RD AREA.
&&
SRYANLocal storm report, Apr 15, 3:49 AM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
349 AM EDT SUN APR 15 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 AM TSTM WND DMG ADRIAN 32.53N 82.59W
04/15/2007 JOHNSON GA COUNTY OFFICIAL
POSSIBLE TORNADO. ONE BUILDING COMPLETELY DESTROYED...3
OTHERS WITH SIGNIFICANT DAMAGE. NUMEROUS TREES AND POWER
LINES DOWN.
0240 AM TSTM WND DMG 10 W TWIN CITY 32.58N 82.33W
04/15/2007 EMANUEL GA COUNTY OFFICIAL
SEVERAL STRUCTURES DAMAGED...NUMEROUS TREES DOWN...DEBRIS
SCATTERED IN ROADS.
&&
SRYANThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 14, 8:22 PM EDT | Tornado Warning | FFC | Chattahoochee, Stewart | 53 min |
| Apr 14, 9:10 PM EDT | Severe Thunderstorm Warning | FFC | Marion | 25 min |
| Apr 14, 10:46 PM EDT | Severe Thunderstorm Warning | FFC | Sumter | 29 min |
| Apr 14, 10:57 PM EDT | Severe Thunderstorm Warning | FFC | Dooly | 27 min |
| Apr 15, 1:10 AM EDT | Severe Thunderstorm Warning | FFC | Dodge | 35 min |
| Apr 15, 1:22 AM EDT | Tornado Warning | FFC | Dodge | 23 min |
| Apr 15, 1:31 AM EDT | Severe Thunderstorm Warning | FFC | Laurens | 44 min |
| Apr 15, 1:41 AM EDT | Tornado Warning | FFC | Laurens | 34 min |
| Apr 15, 1:43 AM EDT | Tornado Warning | FFC | Telfair, Wheeler | 32 min |
| Apr 15, 1:50 AM EDT | Tornado Warning | FFC | Treutlen | 25 min |
| Apr 15, 1:58 AM EDT | Tornado Warning | FFC | Montgomery | 32 min |
| Apr 15, 2:00 AM EDT | Tornado Warning | FFC | Johnson | 35 min |
| Apr 15, 2:04 AM EDT | Tornado Warning | FFC | Emanuel | 41 min |
| Apr 15, 2:17 AM EDT | Tornado Warning | FFC | Treutlen | 28 min |
| Apr 15, 2:40 AM EDT | Tornado Warning | FFC | Emanuel | 35 min |
| Apr 15, 3:16 AM EDT | Severe Thunderstorm Warning | FFC | Crisp | 29 min |
| Apr 15, 3:23 AM EDT | Tornado Warning | FFC | Crisp | 37 min |
| Apr 15, 3:33 AM EDT | Tornado Warning | FFC | Wilcox | 42 min |
| Apr 15, 3:38 AM EDT | Tornado Warning | FFC | Bleckley | 25 min |
| Apr 15, 4:25 AM EDT | Severe Thunderstorm Warning | FFC | Dodge, Laurens | 50 min |
| Apr 15, 9:55 AM EDT | High Wind Warning | FFC | Dawson, Fannin, Gilmer, Lumpkin, Towns, Union and 1 more | 10 hr |
| Apr 15, 3:54 PM EDT | Wind Advisory | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 83 more | 28 hr |
Nearby
Severe Thunderstorm Warnings in Georgia, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.